# SDR 01FDEA00002

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65561111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT KEELBEAM AT BS 960 O/B FLANGE AROUND FASTENERS.  **  S/D  **  COMING
